# SDR REXA2014112501154

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-260-101 RT OVERWING SAFETY ROPE FRAYED.  R & R RT OVERWING SAFETY ROPE IAW AMM 25-63-04-000-801-A01 & 25-63-04-400 A01.
